Pharmacy Services

The Compounding Shop

May 9, 2013

The Compounding Shop issued a nationwide recall of all lots of compounded sterile products. The recall is based on concerns with quality control and potential lack of sterility of the products. If the quality and sterility of a compounded product is compromised, patients could develop serious and potentially life-threatening infections. The Compounding Shop has had no reports of illness or injury attributed to the recalled products.

Discontinue and quarantine all sterile products from the Compounding Shop. Detailed instructions are not yet available for these recalled medications .

FDA encourages consumers and healthcare professionals to report adverse reactions to FDA’s MedWatch Program at www.fda.gov/medwatch.

Additional Information

Updated
May 8, 2013; University of Utah, Drug Information Service. Copyright 2013, Drug Information Service, University of Utah, Salt Lake City, UT